Pacific Journal of Mathematics

Nonpositively curved homogeneous spaces of dimension five.

María J. Druetta

Article information

Source
Pacific J. Math., Volume 148, Number 1 (1991), 17-37.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102644780

Mathematical Reviews number (MathSciNet)
MR1091528

Zentralblatt MATH identifier
0718.53040

Subjects
Primary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]
Secondary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]

Citation

Druetta, María J. Nonpositively curved homogeneous spaces of dimension five. Pacific J. Math. 148 (1991), no. 1, 17--37. https://projecteuclid.org/euclid.pjm/1102644780


Export citation

References

  • [1] R. Azencott and E. Wilson, Homogeneous manifolds with negative curvatureI, Trans. Amer. Math. So, 215 (1976), 323-362.
  • [2] R. Azencott and E. Wilson, Homogeneous manifolds with negative curvature II, Mem. Amer. Math. Soc, 178 (1976), 1-102.
  • [3] W. Ballmann, M. Brin and P. Eberlein, Structure of manifolds of nonpositive curvature!, Ann. of Math., 122 (1985), 171-203.
  • [4] W. Ballmann and P. Eberlein, Fundamental group of manifolds of nonpositvt curvature,J. Differential Geom. 25 (1987), 1-22.
  • [5] M. J. Druetta, Homogeneous Riemannian manifolds and the visibility axiom, Geom. Dedicata, 17 (1985), 239-251.
  • [6] M. J. Druetta, Visibility and rank one in homogeneous spaces of K < 0, Trans. Amer. Math. Soc, 304 (1987), 307-321.
  • [7] M. J. Druetta, The rank in homogeneous spaces of nonpositive curvature,Proc. Amer. Math. Soc, 105 (1989), 972-978.
  • [8] M. J. Druetta, Fixed points of isometries at infinity in homogeneous spaces, Illinois J. Math., 33 (2) (1989), 210-226.
  • [9] M. Salvai, Report to CONICET.
  • [10] J. Wolf, Homogeneity and bounded isometries in manifolds of negative curva- ture, Illinois J. Math., 8 (1964), 14-18.